Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Hives

Premium Questions

Dr.    Muhammad Sareer Khalil MD

I have been on oxicontin for over a year for chronic pain and have developed severe hives and itching. I have not been on any other medication and noticed yesterday that when I took the drug I broke ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.      Kalpana Pathak MD

specialty doctor or medical doctor should I see to have best chance of success to cure hives. At what point ...I have chronic urticaria ( hives ) This has been going on for 1 and a half years. I have... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Geetika Paul MD

My nephew who is 7 had hives for 2 days, I gave him Benadryl and they have gone away. Do I need to take him to the Dr. now? ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Kakkar S. MD

WHAT CAN I PUT ON MY FACE WHICH HAS BROKEN OUT IN HIVES YYYY@YYYY ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

To Dr. Kakkar S. Doctor, I have taken taking medicine loratadine 10 mg this morning and continuously applying calamine lotion after sometime or so (that s a big relief from itching). But this hive ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.   Srikanth Reddy MD

Hello, I am currently not taking any medications or drugs, sleep at least 7-8 hours a night ... was attributing that to eating less than I had in the last week and I have been experiencing hives for... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.       Honey Arora MD

that he s had this medication. suddenly on the 7th day of taking this drug (the 3rd time) he broke out in hives and his face swelled up. could he have just recently developed an allergic reaction... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Jegadeesan Subbiah MD

of these medications? How can one assess if their child has drug related allergies? ...my friend has a baby (12mths old) he has experienced hives and temps of 103 degrees over the pass ... View answer

Answered by : Dr. Jegadeesan Subbiah ( General & Family Physician)
Dr. T Chandrakant MD

I have chronic hives that have been diangnosed as sometimes that just happens . They start out as a feeling of heat and swelling in my hands and feet; welts on my hands; itching on my the tops of my feet ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Asmeet Kaur Sawhney MD

my doctor told me my daughter has hives she will be 9 in July she broke out about 4 weeks ago they put her on medicine and cream it goes away and comes right back when the medicine is gone, im ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Mobile Questions and Answers

Dr. Eric Goldstein MD

Hello. I just read through your question. It is perfectly safe to give benasryl while on singular. The 2 medications are in two different drug classes and so not interact. You may give benadryl.

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Jonas Sundarakumar MD

You need to see a doctor for a proper examination and further treatment. You would be requiring anti-allergy medication to treat the allergy.